# SDR SWAA2012061104781

- Difficulty date: June 4, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 21,359 hours, 12,660 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN RIB CRACKED AT STA 92.70.  REPAIRED RIB IAW SRM.
